MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO C STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO C STERILIZER
Model Number 20C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility elected to have a third-party service provider inspect the amsco c sterilizer.The third- party technician arrived onsite to inspect the unit and found that the pressure release valve was damaged allowing water and steam to leak from the sterilizer onto the floor.The technician replaced the pressure release valve, tested the unit, confirmed it to be operating according to specification, and returned it to service.The amsco c sterilizer is not under steris service agreement for maintenance activities; the user facility is responsible for all maintenance activities.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported water and steam was leaking from their amsco c sterilizer.No report of injury.

Brand Name
AMSCO C STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14168765
Report Number3005899764-2022-00015
Device Sequence Number4988475
Product Code FLE
UDI-Device Identifier00724995151935
UDI-Public00724995151935
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20C
Device Catalogue NumberRR02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown